MAUDE Adverse Event Report: CAREFUSION SD ALARIS SYSTEM; OXIMETER

CAREFUSION SD ALARIS SYSTEM; OXIMETER
Model Number 8220
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record review is performed on each device reported in a mdr reportable event along with other methods of investigation as coded in this mdr report.Per 803.52(f)(11)(iii) the information provided was obtained from servicing activities performed on the device.There were no additional details obtainable or provided at the time of service.
 
Event or Problem Description
It was reported that the device had a channel error.There was no patient involvement.

Brand Name
ALARIS SYSTEM
Common Device Name
OXIMETER
Manufacturer (Section D)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
10020 pacific mesa blvd
san diego, CA 92121-4386
8586172000
MDR Report Key15638007
Report Number2016493-2022-210355
Device Sequence Number6373210
Product Code DQA
UDI-Device Identifier10885403822018
UDI-Public(01)10885403822018
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K010966
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8220
Device Catalogue Number8220 ALARIS SPO2 MODULE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2022
Initial Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown